# SDR UALA2013061404149

- Difficulty date: June 14, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,909 hours, 16,998 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 203
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL PARTICLES ON NR 2 ENGINE STARTER AND OIL CONTAMINATION.  REPLACED NR 2 ENG STARTER, OPS CHECKED OK.
